MathSciNet Relay Station
MathSciNet bibliographic data
MR1316277 11B83 (11B37)
Melham, R. S.; Shannon, A. G. Some infinite series summations using power series evaluated at a matrix. Fibonacci Quart. 33 (1995), no. 1, 13–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement